skin-hair-icon
Hydroquinone side effect
I used a hydroquinone 4% topical (recommended by a local pharmacist) for treating a dark PIH on my nose (which is supposed to be caused due to my habit of pricking whiteheads from my nose). After one month use, my nose becomes normal and remains red but when I discontinued the use of hydroquinone topical my nose started to become dark which looks more worse than the previous pigmentation. Does that darkness fades away with time??? As I have no option to go to a dermatologist due to personal issues...I only wanted to know that darkness caused due to discontinuing the use of hydroquinone topical becomes normal after some time. The duration of time doesn't matter whether it is 6 or 8 months...
103 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aman Sharma
Dermatologist 12 yrs exp Delhi
You must stop using hydroquinone and picking the spots they will get better depending on skin type and type of pigment there are lots of options. Use a sunscreen to begin with like Aveil SPF 50 gel twice a day and post your pics at my email ID, amanforpeace@gmail dot com for a better comment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Hydroquinone side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.